# SDR SWAA082764

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 65,411 hours, 55,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WITH ALL SWITCHES IN NORMAL POSITION.  THE ANNUNCIATOR LIGHT DID NOT ILLUMINATE WHEN COVERED SWITCH WAS PLACED OFF.  RESET CIRCUIT BREAKER PER MM.  OPS CHECKED GOOD.
